Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taken antibiotics for bladder infection. Ultrasound normal. Pressure in lower pelvic area, frequent urination, burning in urethra

I had a bladder infection in July and was given antibiotics, cipro XL, for 10 days. After taking the antibiotics I continued to feel symptoms. I ended up going to the ER and was told that there was no infection but that maybe 1 was starting so I was given Keller for 7 days. After taking this course of treatment I continued to feel the symptoms. I had an intravaginal and pelvic ultrasound, kidney X-ray , cystoscopy , and all have come back very normal. I still however don t feel back to normal. I have pressure in the lower pelvic area and feel he need to urinate more often. I also feel a burning sensation in the urethra area. What else can this be?
Asked On : Sun, 18 Nov 2012
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
Urologist 's  Response
Dear Patient
With the discription of your symptoms and all investigations being normal this appear that you are suffering from over active bladder. You can discuss about this with your urologist. He can prescribe some anticholinergic.
Answered: Wed, 5 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor